| Model Number |
SC-2352-50 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Stroke/CVA (1770)
| Date of Event |
06/26/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that a spinal cord stimulation (scs) patient was admitted to the hospital for evaluation following a stroke.It is unknown whether the stroke was related to the device, stimulation, or any other cause.Further information has not been provided.
Additional Manufacturer Narrative
Block d.2b; additional applicable product codes: pjs, lgw.
Event or Problem Description
Additional Manufacturer Narrative
Block d.2b; additional applicable product codes: qrb.Additional suspect medical device components involved in the event:
model number/catalog number: sc-2352-50
serial number:(b)(6)
batch/lot number: 5057026
model/catalog description: linear 3-4 lead 50 cm
unique identifier (udi) #: (b)(4).Correction to the initial mdr in block: d8.